# SDR MASA01083

- Difficulty date: August 1, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145
- Aircraft serial: 145359
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: 14531574401
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5877 - THE INTERIOR PASSENGER DOOR FELL OFF.  MAINTENANCE INSPECTED HANDLE AND ATTACHING HARDWARE THEN REINSTALLED HANDLE.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
